Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Farrouha

Is it normal to still get pimples on the cheek despite using Roaccutane for 4 months and continuing?

Recommended Posts

Hello everyone ;)

I'm 18 years old, I had very mild acne before,mainly on my foreheard and part of my cheeks, they came as very small clustered pimples

I started using Roaccutane at the end of january, starting wih a 20 mg dosage and just this month, I started taking a 40 mg (I have to take low dosages because of my weight)

So the doctor told me July will be the end of my course, so I was expected to have clear skin by now, but unfortunately, I'm not so happy since I thought the results would be faster ;-/

My forehead now is clear, and my cheeks are partially clear but I'm still getting those red,painful pimples that sometimes have a whitehead (which I rarely got before roaccutane!) on my cheeks, and i'm feeling quite self-conscious now because they look quite prominent :(

Is this normal, despite have just one more month of treatment? Could this be because I take a low dosage? Should I be more patient or should I be concerned? :confused:

Thanks very much :) I would appreciate any answer to help me soothe my worries

Share this post


Link to post
Share on other sites

I don't know about normal, but I just finished a 16 week-course, and I only cleared up in the last three weeks or so. You should wait it out and see what happens. Maybe your derm will prolong your course if you're not happy with the results when you finish.

Good luck anyways!

Hello everyone ;)

I'm 18 years old, I had very mild acne before,mainly on my foreheard and part of my cheeks, they came as very small clustered pimples

I started using Roaccutane at the end of january, starting wih a 20 mg dosage and just this month, I started taking a 40 mg (I have to take low dosages because of my weight)

So the doctor told me July will be the end of my course, so I was expected to have clear skin by now, but unfortunately, I'm not so happy since I thought the results would be faster ;-/

My forehead now is clear, and my cheeks are partially clear but I'm still getting those red,painful pimples that sometimes have a whitehead (which I rarely got before roaccutane!) on my cheeks, and i'm feeling quite self-conscious now because they look quite prominent :(

Is this normal, despite have just one more month of treatment? Could this be because I take a low dosage? Should I be more patient or should I be concerned? :confused:

Thanks very much :) I would appreciate any answer to help me soothe my worries

Share this post


Link to post
Share on other sites
I don't know about normal, but I just finished a 16 week-course, and I only cleared up in the last three weeks or so. You should wait it out and see what happens. Maybe your derm will prolong your course if you're not happy with the results when you finish. Good luck anyways!

Thank you ransomsne :)

I really hope my case will be like yours, I guess patience is the key but I just cant wait anymore :)

Share this post


Link to post
Share on other sites

Tomorrow I will have finished the 4th accutane month and I have noticed some results only in the last weeks. Not much, but I hope this will be the beginning.

So don't panic, wait for the moment. It should do the work.

Good luck! :)

Share this post


Link to post
Share on other sites

Don't give up!!!

I was originally on a 5 month course, with 40 mgs the first month, and then 80 mgs the next 4 months. By the 5th month my skin was the same as when I started.

I stayed on the medicine for an extra 2.5, almost 3 months, and now my skin is finally clear!!!!

my dr. said i had a higher tolerance/resiliency to the drug, so maybe that is the case for you as well. just hang in there!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×